# SDR A6WA200940092

- Difficulty date: February 25, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 13,497 hours, 12,571 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 60034017739
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR OF FRAME CRACKED AT 280.00, RBL 9.00 (CRACK LENGTH 1.250 IN) LWR AREA OF FRAME WEB AT 280.00, RBL 9.00 REPAIRED IAW REO 601R-53-11-171 REV D. SCHEME A NOTES 4-13. (K)
